# SDR A6WA201644067

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200479
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 HAS CORROSION ON THE FWD SIDE BETWEEN STRINGERS 22 - 23R IN THE FWD E&E BAY.    REMOVED CORROSION AND INSTALLED DOUBLERS AS REQUIRED IAW REO 601R-53-21-2733 REV-A.
